Home, About, Contact Us, FAQ

Geodon Concerns


#21

Geodon caused me to have extreme anxiety, heart palipilations, increased psychosis, tardive dyskinesia after 2-3 weeks in my eyes


#22

I am doing incredibly well for having stopped 160mg of it cold turkey. I thought I would be psychotic by now but I am just not sleeping well and have a little extra anxiety. No psychotic symptoms yet on day 2.

The Latuda is working. I always thought that just helped me with my mood. If I ever skipped a dose of Geodon before things got really bad really quick. I only raised the Latuda by 20 mg.


#24

@TomCat I’m sorry that this is happening to you.
I’m glad that the Latuda is working at least.
Good luck with everything.


#25

Thanks. I just saw the PDoc again and told her about the added anxiety and now I have a script for Klonopin and Xanax.

And I go see a cardiologist at 10 am tomorrow. Not waiting on the VA. My PDoc wants me to go back on Monday and let her know what cardiologist says.


#26

The cardiologist says I am fine and nothing is abnormal and I can go back to taking Geodon if I need it.

I hate doctors.

All this BS for nothing. I don’t think I am going to go to the VA anymore. I feel bad. Contemplating popping a Geodon but I have already quit it


#27

So will you go back on Geodon or take something else?
Yeah I hate doctors too sometimes.

I’m glad that you are fine @TomCat.


#28

Thanks. I don’t know what I am going to do yet. The VA was going to make me wait until the 24th to even go in and then get a referral to a cardiologist that probably would have taken another month. So at least I know now. He looked at what the VA gave me and wanted to know why I was even there. They gave me another EKG and it was fine too

My PDoc out in town only worked until noon today so I can’t see her again until Monday. I might try getting through the weekend without the Geodon and see what she recommends. I am not listening to my VA doc anymore. I could send him a message and probably get an answer but I am not going to waste my time.


#29

Well good luck with whatever you decide.


#30

Well I’m glad you got the all clear from your cardiologist! That’s a huge relief!

As for restarting Geodon, I think you have the right idea. See how your body continues to respond to the cold turkey, but you’ve done amazingly well so far. Good luck with everything.


#31

Maybe the ekg was fine because u came off the geodon? Or was this an ekg done before u came of it?


#32

The cardiologist said both EKGs were good.

Something good has come from this. I don’t like to talk about it but I don’t have erectile dysfunction anymore. I thought it was the Latuda but it must have been the Geodon.

I don’t feel so well and it took me 7 years to find the combo I was on but I may give Latuda only a solid try. Although I don’t feel well I am not psychotic. I have learned to recognize psychosis pretty well.

My med doctor out in town is a female and I don’t like to talk about ED with her. That’s what I discussed with my VA doctor but I don’t think I want to see him anymore. He obviously doesn’t know how to read an EKG.


#33

Things got too bad yesterday and I popped a Geodon. One 80 mg. The Mrs kind of made me. Ironically it helped and settled me down pretty good. That was day 5 off of them.

This Klonopin they gave me doesn’t do any good and I hate taking extra benzos anyway. I think when I see my doc I am going to at least ask to wean off of them. Cold turkey is too hard.


#34

I think 160 is just too high a dose to cold turkey, even raising the Latuda. I had a hard time even tapering off Geodon.


#35

I go see my meds doc in about an hour. I wonder what she is going to recommend. I don’t know what to expect. I am glad they could fit me in today though. I don’t feel well and don’t know what I should do. Hoping she can help me figure it out.


#36

keep us posted!
15151515


#37

I am back on 80mg of Geodon twice a day and am going back to 40mg of Latuda. So I am now back where I started.

She told me to go home and take 1 and a half Klonopin and a Geodon and get some rest. She saw me visibly trembling in her office. She wants me to call her tomorrow and tell her if I am feeling better.

I didn’t mention the ED thing to her. I have a closet full of little blue pills. I just wanna get back to stable and get a good nights sleep.


#38

I’m sorry about the whole misadventure. It takes a little while for the dosages to kick back in fully again, but you should be feeling better soon, hopefully.

I’ve had pdocs have me cold turkey before too, that’s why I was concerned for you. When you get down to it, these people probably haven’t taken the drugs before themselves so they don’t appreciate how powerful they are. To me, an anti-psychotic is one of the LAST drugs you should consider quitting cold turkey, the potential for disasterous relapse and hospitalization is just too great.

At least you know your cardiovascular health is good. That’s something anyway.